# SDR AALA201712299011

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 90,459 hours, 14,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: None
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT AT THE L2 DOOR IS INOPERATIVE. THE FLASHLIGHT OPS CHECKED NORMAL. OK FOR SERVICE IAW AMM 25-60-00.
